RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, Number 4, Pages 51–55 (Mi vmumm336)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant

A. Yu. Popov, A. P. Solodov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Ђ sharp lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant is obtained.

Key words: sine series, asymptotic behavior, monotone sequence.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-3682.2014.1


Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2014, 69:4, 169–173

Bibliographic databases:

UDC: 511
Received: 18.06.2013

Citation: A. Yu. Popov, A. P. Solodov, “Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, no. 4, 51–55; Moscow University Mathematics Bulletin, 69:4 (2014), 169–173

Citation in format AMSBIB
\Bibitem{PopSol14}
\by A.~Yu.~Popov, A.~P.~Solodov
\paper Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2014
\issue 4
\pages 51--55
\mathnet{http://mi.mathnet.ru/vmumm336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3372785}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2014
\vol 69
\issue 4
\pages 169--173
\crossref{https://doi.org/10.3103/S0027132214040056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926633850}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm336
  • http://mi.mathnet.ru/eng/vmumm/y2014/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Solodov, “A sharp lower bound for the sum of a sine series with convex coefficients”, Sb. Math., 207:12 (2016), 1743–1777  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:84
    Full text:25
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020